# SDR CA060227022

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE EXPERIENCED AN UNCOMMANDED IN-FLIGHT SHUT DOWN AFTER TAKEOFF.  SUBSEQUENT INSPECTION REVEALED DEBRIS IN THE ENGINE EXHAUST.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
